MathSciNet Relay Station
MathSciNet bibliographic data
MR2823174 (2012f:92055) 92D25 (60J28 60J70)
Liu, Meng; Wang, Ke; Wu, Qiong Survival analysis of stochastic competitive models in a polluted environment and stochastic competitive exclusion principle. Bull. Math. Biol. 73 (2011), no. 9, 1969–2012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement